# SDR AALA202409065752

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 82,681 hours, 34,163 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050001
- Part serial: 7291
- Condition: Faulty
- Location: Zone 700
- Part time: 78,187 hours, 35,470 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING USING ONLY MANUAL BRAKING IT FELT LIKE THE RIGHT SIDE BRAKES WERE NOT WORKING AS WELL AS THE LEFT SIDE.  WITH SAME PEDAL PRESSURE APPLIED AIRCRAFT VEERED TO THE LEFT DURING TAXI IN BRAKE TEMPS WERE 365 295 80 560. MAINTENANCE FOUND TACHOMETER 20GG FAULTED AND REPLACED IT PER AMM 32-42-57. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
